Paracetamol 500mg 16 Tablets

£0.99

50% Off
Close
Price Summary
  • £1.99
  • £0.99
  • 50%
  • £0.99
  • Overall you save £1.00 (50%) on this product
In Stock
Highlights:

Please read the enclosed leaflet carefully before taking this medicine.
Indications: For oral use. For the treatment of mild to moderate pain, including headache, migraine, neuralgia (nerve pain), toothache, sore throat, period pain, aches and pains including muscle pains and backache, for the symptomatic relief of rheumatic aches and pains and symptomatic relief of flu and feverishness.

Note: This is a medicine, no prolonged use without medical advice, keep away from children, reading the package insert. Ask your doctor or pharmacist. In case of side effects, contact your doctor.

Compare
Category:
Description

Details:

Dosage
Unless otherwise directed by your doctor.
Adults and children over 16: 1 or 2 caplets every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.
Children 10-15 years: One caplet every 4-6 hours when necessary to a maximum of 4 doses in 24 hours.

Do not give to children under 10 years unless your doctor tells you to.
If symptoms persist for more than 3 days consult your doctor.

Warnings
Do not take if you are sensitive to paracetamol or to any of the other ingredients.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not take any other paracetamol-containing products while taking this medicine.
Talk to a doctor at once if you take too much of this medicine, even if you feel well

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Paracetamol 500mg 16 Tablets”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Paracetamol 500mg 16 Tablets
£0.99 Add to basket